# SDR AALA2020022659004

- Difficulty date: February 24, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737823
- Aircraft serial: 29541
- Aircraft time: 55,851 hours, 23,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND, FORWARD, EMERGENCY EXIT WINDOW LIGHT BALLAST INOPERABLE. MAINTENANCE REPLACED LIGHT BALLAST PER AMM 33-21-00.
